# SDR CA050323010

- Difficulty date: March 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 26,591 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: C6CF10221
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FIVE YEAR CORROSION CHECK, BOTH RUDDER TORQUE TUBE ATTACH BRACKETS WERE FOUND TO BE HEAVILY RUSTED FROM THE INSIDE. THERE WAS NO EVIDENCE OF CORROSION PROOFING HAVING BEEN INSTALLED ON THE INSIDE OF THE BRACKETS.  AIRCRAFT IS OPERATED IN A CORROSIVE ENVIRONMENT.
